# SDR YV3R2022011000507

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: General aviation
- Aircraft: N329JK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10674
- Aircraft time: 2,330 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 0559
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 OCCASIONALLY ROLLED OFF WHEN COLD.
